# SDR 96FDEA00453

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Gouged
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 277, LBL 15, WL 208, IS GOUGED.  **** S/D **** REMOVED DAMAGE, FAB AND INSTALLED REPAIR PARTS PER FEDEX SRM 51-40-4, FIG 1.
